Alert archive / South Dakota / Tornado Warnings in 2007

Tornado Warning 5, NWS Aberdeen, SD

May 5, 2007Spink County, South Dakota

NWS Aberdeen, SD issued this tornado warning at May 5, 2007, 7:52 PM CDT for Spink County, South Dakota. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2007, 7:52 PM CDT (00:52 UTC)
Expired
May 5, 2007, 8:15 PM CDT
In force
23 min
Issued by
NWS Aberdeen, SD
Area
Counties, with a storm outline in the text

County Spink County, SD

The radar

The Aberdeen radar (KABR), 47 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 7:55 PM CDTTSTM WND GST 603 N Ashton, SDSEVERAL SMALL BUILDINGS DESTROYED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 4:33 PM CDTTornado Watch PDSSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.9 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
296 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KABR 060052
TORABR
SDC115-060115-
/O.NEW.KABR.TO.W.0005.070506T0052Z-070506T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
752 PM CDT SAT MAY 5 2007

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL SPINK COUNTY IN NORTHEAST SOUTH DAKOTA...

* UNTIL 815 PM CDT

* AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ASHTON...OR
  8 MILES NORTH OF REDFIELD...MOVING NORTH AT 55 MPH.

* THE TORNADO WILL BE NEAR...
  MELLETTE...NORTHVILLE AND BRENTFORD AROUND 800 PM CDT...
  MANSFIELD AROUND 805 PM CDT...

THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING
SITUATION. IF YOU ARE IN THE PATH OF THIS TORNADO TAKE SHELTER NOW

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ABERDEEN.

LAT...LON 4492 9862 4489 9834 4522 9824 4525 9864

$$
ZELTWANGER
2 follow-up statements
000 
WWUS53 KABR 060105
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
805 PM CDT SAT MAY 5 2007

SDC115-060115-
/O.CON.KABR.TO.W.0005.000000T0000Z-070506T0115Z/
SPINK SD-
805 PM CDT SAT MAY 5 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTH
CENTRAL SPINK COUNTY...

AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR MELLETTE...OR 21
MILES NORTH OF REDFIELD...MOVING NORTH AT 50 MPH.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

LAT...LON 4502 9862 4499 9831 4522 9824 4525 9864

$$
ZELTWANGER
000 
WWUS53 KABR 060115
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
815 PM CDT SAT MAY 5 2007

SDC115-060125-
/O.EXP.KABR.TO.W.0005.000000T0000Z-070506T0115Z/
SPINK SD-
815 PM CDT SAT MAY 5 2007

...THE TORNADO WARNING FOR NORTH CENTRAL SPINK COUNTY EXPIRES AT 815
PM CDT...

AT 813 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4502 9862 4499 9831 4522 9824 4525 9864

$$
ZELTWANGER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at May 5, 5:06 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, May 5, 5:06 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
506 PM CDT SAT MAY 5 2007

.UPDATE...
NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE MOVING ACROSS THE AREA
THROUGH THE NIGHT WITH SEVERE WEATHER POSSIBLE. UPDATED FOR
TORNADO WATCH THROUGH 11 PM CDT.

&&
.PREV DISCUSSION...
.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
SHORT TERM IS VERY INTERESTING TODAY. MODELS HAVE SOME DIFFERENCES.
LEANED TOWARD THE NAM BUT NOT COMPLETELY. LARGE H5 UPPER LEVEL LOW
PRESSURE SYSTEM IS MOVING OUT OF THE FOUR CORNERS REGION OF THE
SOUTHWEST UNITED STATES. THE ASSOCIATED SURFACE LOW IS FORMING
INTO A LEE SIDE TROUGH AND IS ALSO MOVING TOWARD THIS AREA.
MOISTURE FETCH IS IMPRESSIVE WITH THIS SYSTEM AS STRONG SOUTHEAST
WINDS AT THE SURFACE AND ALOFT ARE PUMPING MOISTURE INTO THE
REGION. DEW POINTS IN THIS AREA ARE IN THE LOW 60S F. SOUTH OF HERE
DEW POINTS ARE NOTED IN THE UPPER 60S. CURRENT WSR-88D SHOWING
LARGE AREAS OF CONVECTION MOVING NORTH OUT OF NEBRASKA WHERE THERE
ARE TORNADO WARNINGS IN EFFECT AT THIS TIME. TEMPERATURES HAVE
BEEN INHIBITED TODAY BY LOWER CLOUDS AND RAIN. CURRENT VALUES OF
CAPE ARE ON THE ORDER OF 200-300 J/KG. EXPECT THESE VALUES TO
INCREASE THIS EVENING. BUFKIT GFS MODEL SOUNDINGS BASED ON THE 12Z
MODEL RUN INDICATE AN UNSTABLE MID LEVEL THIS EVENING. THOUGH THE
MODEL CAPE VALUES LOOK TOO HIGH EXPECT ELEVATED CONVECTION TO GET
GOING HERE SOON. RUC MODEL IS SHOWING H85 LOW LEVEL JET SPEEDS OF
OVER 65 KTS FORMING IN THE NEXT FEW HOURS AND MOVING THROUGH
EASTERN SOUTH DAKOTA. HAVE HAD REPORTS OF OVER 4 INCHES OF RAIN
LAST NIGHT IN PARTS OF EASTERN SOUTH DAKOTA. HAVE ISSUED A FLASH
FLOOD WATCH FOR THE ALL COUNTIES EAST OF THE MISSOURI RIVER. A
QUICK CHECK OF CORFIDI VECTORS INDICATE NET STORM MOTION TONIGHT
AROUND MIDNIGHT OF 170/04 KTS. FLOODING WILL BE AN ISSUE TO BE
CLOSELY WATCHED. TOMORROW ALSO LOOKS LIKE AN ACTIVE DAY WITH THE
UPPER LEVEL LOW STILL IN THE AREA AND THE MOISTURE CONVEYOR STILL
IN PLACE.

.LONG TERM...MONDAY THROUGH SATURDAY
FAIRLY DECENT AGREEMENT EXISTS BETWEEN THE GFS...ECMWF...AND
CANADIAN MODELS THAT 500MB TROUGHING WILL CONTINUE OVER THE CWA
AND GREAT PLAINS THROUGHOUT THE EXTENDED PERIOD... WITH THE
SURFACE TROUGH TO THE EAST BY MONDAY MORNING. SHOWERS COULD REMAIN
OVER THE EASTERN CWA MONDAY AFTER THE FRONT MOVES TO THE
EAST... THUS SLIGHT POPS WERE LEFT IN FOR MONDAY OVER THE EAST.
SOME DRY WEATHER THEN AS A HIGH PRESSURE SYSTEM QUICKLY SKIRTS
ACROSS THE AREA MONDAY AFTERNOON AND EVENING BEFORE SURFACE RETURN
FLOW SETS UP FROM THE SOUTHWEST TUESDAY.

MODELS THEN START DIVERGING... AS THE GFS IS SOMEWHAT QUICKER THAN
THE ECMWF/CANADIAN WITH A SOMEWHAT WEAK COLD FRONT MOVING
SOUTHEAST ACROSS THE AREA DURING THE MIDDLE OF THE WEEK. THIS
BOUNDARY EXTENDS SOUTHWESTWARD FROM A LOW MOVING ACROSS SOUTHERN
CANADA... TO A SECOND LOW CENTERED IN THE ROCKIES WEDNESDAY
EVENING. THE 12Z GFS BEGINS MOVING THE BOUNDARY THROUGH THE CWA
WEDNESDAY MORNING... WHILE THE 06 GFS...ECMWF AND CANADIAN WAIT UNTIL
WEDNESDAY EVENING TO BRING IT TO THE NORTHWEST CWA... AND THE GFS
ENSEMBLE MEAN IS SOMEWHAT IN THE MIDDLE. TIMING WITH THIS FEATURE
COULD PROVE TO BE IMPORTANT FOR POPS DUE TO DAYTIME HEATING... AS
SURFACE MOISTURE COULD BE LIMITED... THOUGH THE GFS BRINGS 60F DEW
POINTS AS FAR NORTH AS ABR JUST AHEAD OF THE FRONT. ALSO AHEAD OF
THIS FRONT WEDNESDAY AFTERNOON... 850MB TEMPERATURES INCREASE TO
15 TO 19C ACROSS THE CWA... AND WEDNESDAY MAX TEMPS WERE RAISED
ACCORDINGLY...TO THE MID AND UPPER 70S CWA WIDE. DESPITE THE
POTENTIAL LACK OF MOISTURE... THUNDERSTORMS MAY BE POSSIBLE GIVEN
ENOUGH LIFT WITH THE FRONT AND DAYTIME HEATING... SO KEPT POPS IN
FOR THE ENTIRE CWA WEDNESDAY. IN FACT... CURRENT 1000-850MB LAPSE
RATES WITH THE GFS ARE NEAR 9 C/KM... LIFTED INDICES FALL AS LOW
AS -10... AND MOST UNSTABLE CAPES PEAK AROUND 2600 J/KG AT 00Z
THURSDAY AS THE FRONT SITS RIGHT ON OUR DOORSTEP. WILL CONTINUE TO
MONITOR THIS BOUNDARY AS WELL AS ITS TIMING.

AFTER WEDNESDAY... VERY LARGE VARIATIONS EXIST BETWEEN MODEL
SOLUTIONS AND VERY LARGE RUN TO RUN INCONSISTENCIES EXIST AS WELL.
THE GFS HAS BEEN DEVELOPING SHORTWAVES TRAVELING THROUGH THE UPPER
LEVEL FLOW THROUGHOUT THE END OF THE WEEK... RESULTING IN QUICK
MOVING SURFACE LOWS AND MCS LIKE FEATURES. HOWEVER... TIMING ON
THESE FEATURES VARIES DRASTICALLY BETWEEN RUNS. ALSO... IN
CONTRAST TO THE GFS WITH MORE ZONAL FLOW AND A SLIGHT TROUGH
OVER THE WESTERN UNITED STATES TOWARD THE END OF THE WEEK... THE
ECMWF DEVELOPS A RIDGE OVER THE WEST. THE ECMWF SOLUTION IS
CURRENTLY MORE FAVORED BY HPC DUE TO MORE AGREEMENT FROM OTHER
MODELS... BUT SLIGHT CHANCES OF THUNDERSTORMS WERE KEPT IN THE
FORECAST ACROSS MOST OF THE CWA THE REMAINDER OF THE WEEK WITH THE
POTENTIAL OF CONTINUED UNSETTLED WEATHER.

&&
.AVIATION...
AN UPPER LEVEL DISTURBANCE IS MOVING TOWARD THE AREA AND IS
RESPONSIBLE FOR THE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE
AREA. THROUGH TONIGHT THERE IS A GOOD CHANCE OF THUNDERSTORMS
MOVING OVER ALMOST ANY POINT IN THIS FORECAST AREA. CONDITIONS
ASSOCIATED WITH THESE STORMS WILL DROP TO IFR AT TIMES. SURFACE
WINDS WILL ALSO BE ERRATIC AS CONVECTION MOVES OVER AIRPORT
LOCATIONS.

&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR BROWN-BUFFALO-
     CAMPBELL-CLARK-CODINGTON-DAY-DEUEL-EDMUNDS-FAULK-GRANT-
     HAMLIN-HAND-HUGHES-HYDE-MARSHALL-MCPHERSON-POTTER-ROBERTS-
     SPINK-SULLY-WALWORTH.

MN...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR BIG STONE-TRAVERSE.

&&

UPDATE...MOHR
SHORT TERM...KEEFE
LONG TERM...ECKSTEIN
AVIATION...KEEFE
Hazardous weather outlook, May 5, 6:17 AM CDT, 13 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
617 AM CDT SAT MAY 5 2007

SDZ004>007-009>011-016>020-022-034>037-048-051-061130-
CAMPBELL-MCPHERSON-BROWN-MARSHALL-WALWORTH-EDMUNDS-DAY-POTTER-
FAULK-SPINK-CLARK-CODINGTON-HAMLIN-SULLY-HUGHES-HYDE-HAND-LYMAN-
BUFFALO-
617 AM CDT SAT MAY 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7AM CDT ON MONDAY AS HEAVY
RAINFALL IS POSSIBLE WITH EACH RAIN EVENT BETWEEN TODAY AND SUNDAY
NIGHT.

THE AREA IS OUTLOOKED IN A SLIGHT RISK OF SEVERE WEATHER FROM
EARLY THIS EVENING THROUGH TONIGHT...WITH LARGE HAIL AND AN
ISOLATED TORNADO THE MAIN THREATS. THE TORNADIC THUNDERSTORM
THREAT IS LIMITED TO AN AREA ALONG AND SOUTH OF A LINE FROM
MISSION RIDGE TO MILLER. THE HAIL THREAT WILL EXIST ACROSS THE
ENTIRE SLIGHT RISK AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS...CAPABLE OF PRODUCING HEAVY RAINFALL...ARE
POSSIBLE THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION ACROSS CENTRAL AND SOUTH CENTRAL SOUTH DAKOTA
MAY BE NEEDED AS EARLY AS 7 PM CDT THIS EVENING...WHILE THE
REMAINDER OF THE AREA MAY NEED SPOTTER ACTIVATION AFTER 10 PM CDT
TONIGHT.

SDZ003-015-033-045-061130-
CORSON-DEWEY-STANLEY-JONES-
617 AM CDT SAT MAY 5 2007 /517 AM MDT SAT MAY 5 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA AND NORTH CENTRAL SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THE AREA IS OUTLOOKED IN A SLIGHT RISK OF SEVERE WEATHER FROM
EARLY THIS EVENING THROUGH TONIGHT...WITH LARGE HAIL AND AN
ISOLATED TORNADO THE MAIN THREATS. THE TORNADIC THUNDERSTORM
THREAT IS LIMITED TO AN AREA ALONG AND SOUTH OF A LINE FROM
MISSION RIDGE TO MILLER. THE HAIL THREAT WILL EXIST ACROSS THE
ENTIRE SLIGHT RISK AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION ACROSS SOUTH CENTRAL SOUTH DAKOTA MAY BE
NEEDED AS EARLY AS 7 PM CDT THIS EVENING...WHILE NORTH CENTRAL
SOUTH DAKOTA MAY NEED SPOTTER ACTIVATION AFTER 10 PM CDT TONIGHT.

MNZ039-046-061130-
TRAVERSE-BIG STONE-
617 AM CDT SAT MAY 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL ARE POSSIBLE
TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL ARE POSSIBLE
THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

SDZ008-021-023-061130-
ROBERTS-GRANT-DEUEL-
617 AM CDT SAT MAY 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST SOUTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THE AREA IS OUTLOOKED IN A SLIGHT RISK OF SEVERE WEATHER FROM
EARLY THIS EVENING THROUGH TONIGHT...WITH LARGE HAIL THE MAIN
THREATS. THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL WILL
POSSIBLE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL WILL BE POSSIBLE
THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AFTER 10 PM CDT TONIGHT.

DORN

In the hours before

Local storm report, May 5, 6:34 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
634 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     FLASH FLOOD      MILLER                  44.52N 98.99W
05/05/2007                   HAND               SD   EMERGENCY MNGR

            STREET FLOODING IN MILLER

&&

DMOHR
Local storm report, May 5, 7:23 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
723 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             5 N DANFORTH            44.33N 98.89W
05/05/2007  E0.75 INCH       HAND               SD   EMERGENCY MNGR

&&

DMOHR
Local storm report, May 5, 7:29 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
729 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     FLASH FLOOD      4 S GARDEN CITY         44.90N 97.58W
05/05/2007                   CLARK              SD   TRAINED SPOTTER

            WATER FLOWING OVER COUNTY ROADS

0726 PM     FLASH FLOOD      ABERDEEN                45.47N 98.48W
05/05/2007                   BROWN              SD   NWS EMPLOYEE

            FLOODED STREETS AND ROADS IN ABERDEEN.

&&

DMOHR
Local storm report, May 5, 7:43 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
743 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     FLASH FLOOD      9 SSW WEBSTER           45.22N 97.59W
05/05/2007                   DAY                SD   LAW ENFORCEMENT

            WATER OVER 431ST AVE AT 151ST STREET CROSSING.

0735 PM     FLASH FLOOD      9 NW WEBSTER            45.43N 97.65W
05/05/2007                   DAY                SD   AMATEUR RADIO

            LYNN TOWNSHIP SECTION 34...WATER OVER ROAD ONE FOOT DEEP.
            2.25 INCHES OF RAIN SINCE 400PM.

0735 PM     FLASH FLOOD      MILLER                  44.52N 98.99W
05/05/2007                   HAND               SD   EMERGENCY MNGR

            2.8 TO 3.2 INCHES OF RAIN CAUSING FLOODING IN MILLER

&&

JJZ

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:02 PM CDTSevere Thunderstorm WarningABRHand, Spink23 min
May 5, 8:25 PM CDTSevere Thunderstorm WarningABRBrown22 min
May 5, 10:47 PM CDTFlash Flood WarningABRClark, Day6 hr
May 5, 10:52 PM CDTSevere Thunderstorm WarningABRHand38 min
May 5, 10:58 PM CDTFlash Flood WarningABRMarshall6 hr
May 5, 11:13 PM CDTFlash Flood WarningABRBrown, Spink6 hr
May 6, 12:19 AM CDTFlash Flood WarningABRFaulk, Hand6 hr
May 6, 4:28 AM CDTFlash Flood WarningABRClark, Day6 hr
May 6, 4:35 AM CDTFlash Flood WarningABRMarshall6 hr
May 6, 4:39 AM CDTFlash Flood WarningABRBrown, Spink7 hr
May 6, 4:45 AM CDTFlash Flood WarningABRBuffalo, Faulk, Hand8 hr
May 6, 8:34 AM CDTHigh Wind WarningABRDeuel, Grant, Roberts3 hr

Nearby

Tornado Warnings in South Dakota, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.